Overcoming Drug Allergies That Have Not Changed After Treatment?
good night, my younger brother is 17 years old 3 days ago fever and dizziness and had been given drugs paracetamol, medicine dimenhydrate and vitamin B12, a few minutes after taking the medicine the body felt itchy and all red. finally came to the doctor again he said due to allergies and was given 10mg loratadine and dexametashone drugs. the itching was gone but in the lip area, red eyes and swollen ear (on the left) a day after that it appeared again in the lip area experiencing swelling and there were a lot of wounds and like a lump filled with water with a soft squeeze. The medicine for the allergy has run out but hasn’t healed yet? I wonder how? why after being given an allergy there has been no change? thank you
The manifestations of allergies and their triggers are indeed various. In some people, allergies can appear as mild things such as hives, angioedema to dangerous things such as anaphylactics or Stevens-Johnson Syndrome (SJS). The triggers of allergies also vary, such as food, certain substances to drugs.
The condition you experience can be caused by an allergic reaction that you have experienced and have not been resolved, or other things such as viral infections such as herpes, varicella, or bacterial infections and others.
For that, it's a good idea to get back in control to your doctor. It takes a more complete history and examination in person to find out what you are experiencing. You can tell a history of your complaint as completely as possible to your doctor. Without it, the doctor cannot determine what you are experiencing. Later, the doctor will provide the appropriate therapy for you.
I hope this helps.